# SDR SIMA200417002

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631601
- Part serial: 1073
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW A FLAP FAIL MESSAGE WHEN FLAPS WERE RETRACTED AFTER TAKEOFF.  FLAPS REMAINED AT 9 DEGREES.  FOLLOWED AOM PROCEDURES AND LANDED WITH FLAPS AT 9 DEGREES AND OVERWEIGHT AT 42,800 AND 300 FPM.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
